# SDR 2003FA0000765

- Difficulty date: July 18, 2003
- Submitted: August 5, 2003
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B4431
- Condition: Worn
- Location: Pnuematic Sys
- Part time: 387 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT AIR SYSTEM INDICATED LOW OUTPUT ON GAUGE.  UPON FURTHER INVESTIGATION OF PNUEMATIC SYSTEM FOUND INSTRUMENT AIR PUMP VANES WHERE WORN.  PROBABLE CAUSE IS A COMBINATION OF ENGINE HEAT AND CARBON VANE HARDNESS.
